Hey there! Sign in to join this conversationNew here? Join for free

Can I stop my pill pack early and continue with a new pack a week later? watch

    • Thread Starter
    Offline

    0
    ReputationRep:
    I am on microgynon 30 and I immediately started a second pill pack back to back from the first one last week, in order to control it for when I go on holiday, but everyday since last Wednesday I have had breakthrough bleeding. And I have figured out that if I stop taking them now and start a new pack next week, it would work out that I will be covered for my holiday in the summer.

    I have read that it is possible to stop a pack early, but I am worried about it. I'm meant to be meeting the guy I am seeing next week and I don't want to still be bleeding. I feel if I carry on taking this pack, the bleeding is not going to stop until the end which is in two weeks time...

    Can anyone help? Have you stopped the pill early and started again a week later?
    • Community Assistant
    Offline

    19
    ReputationRep:
    Community Assistant
    Women's responses vary, but I would be surprised if taking the pill for a relatively short time, then stopping, then starting again wasn't more likely to result in bleeding than just not having a break.

    Your current bleeding is very likely to stop before the two weeks is up.
    • Thread Starter
    Offline

    0
    ReputationRep:
    (Original post by unprinted)
    Women's responses vary, but I would be surprised if taking the pill for a relatively short time, then stopping, then starting again wasn't more likely to result in bleeding than just not having a break.

    Your current bleeding is very likely to stop before the two weeks is up.
    I understand your point, but because I started this pack immediately after my last, then that would mean I have been taking the pills for 4 weeks non stop... so I haven't been taking them for a relatively short time.
    So you still think the bleeding will stop and its best to keep taking them?
    Plus I have been a bit stressed because of uni work which might not be helping...
    • Community Assistant
    Offline

    19
    ReputationRep:
    Community Assistant
    I would keep taking them. Presumably you don't normally get bleeds on your weeks of taking the pill?

    Stress is notorious for messing with bleeding.
    • Thread Starter
    Offline

    0
    ReputationRep:
    (Original post by unprinted)
    I would keep taking them. Presumably you don't normally get bleeds on your weeks of taking the pill?

    Stress is notorious for messing with bleeding.
    No I don't normally get bleeds on my pill weeks.

    Thank you for your advice
 
 
 
Reply
Submit reply
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: April 27, 2016
Poll
Do you agree with the PM's proposal to cut tuition fees for some courses?
    Discussions on TSR

  • Latest
  • Personalise

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reply
Hide
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.